# SDR 95FDEA01648

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01 (3)) BETWEEN LOWER FLANGE OF FLOOR BEAM AND STRAP BS 1050, RBL 45 - LBL 30, WL 200.  REPAIRED FLOOR BEAM BS 1050, LBL 17.5, WL 200, AS PER FEDEX SRM 53-10-08, FIG 8.
